# SDR CALA2013111592951

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,013 hours, 25,216 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R LOWER SCUFF PLATE IS LEAKING AT FWD LOWER CORNER & BOTH VERTICAL SEAMS. SEVERAL SCREWS CANNOT BE TIGHTENED & JUST SPIN.  REMOVED MODIFIED & INSTALLED SCUFF PLATES IAW ECRA 5330-04751 DISPOSITION B STEPS 1 THRU 11.
